# SDR DALA2024110810777

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 70,238 hours, 26,608 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Part number: 569672
- Condition: Leaking
- Location: Slat Pdu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 RIEF ACRID FUME IN COCKPIT ON DEPT AT FL220 AFTER TURNING ON ENGINE ANTI ICE. PACK AT ROWS 20-22 REPORTED SAME. ON DESCENT FUME RETURNED AND PERSISTED THROUGH LANDING ASSOCIATED WITH ENGINE ANTI ICE. CORRECTIVE ACTION: T/S REMOVED AND REPLACED LT WING LEADING EDGE HYDRAULIC SLAT PDU MOTOR, CK GOOD NO LEAKS. INSTALLED NEW WING LEADING EDGE SUPPLY DUCT AND NEW SHROUD PER B757 AMM 36-11. (6627350)
